scare

i have hashimoto hypo, since more than 8 years... i have been taking only levothyroxine 118 mg during all this years but my TSH was in 15 one month ago ...so i decided by myself to begin to take Cynomel T3 10 mcg, x day, i am taking this combination t4+t3 during 25 days for first time in my life, but today i got my last results in tests, and my TSH is in red = 0.15 (0.5-5.00)...T3=139 (60-200)... T3 FREE=3.8 (2.0 -4.5)...T4=8.5 (4.7-13)...T4 FREE=0.95 (0.8-1.80)...TRIGLOBULINA ANTIBODIES = 20.5 (0 -115)...MICROSOMALES ANTIBOFIES =82.7 (O-35)...I AM afraid to go to hiper..what you recommend for me please..??? (excuse my english i speak spanish) gracias...

8 Replies

oldestnewest
  • PS..I NEED TO ADD AT THE BEFORE INFORMATION THAT I REDUCED MY DOSIS OF LEVOTHYROXINE FROM 118 TO 100 MCG AND 10 MCG OF CYNOMEL T3 ...(1OO M T4+10M T3 = TSH = 0.15)

  • It all looks fine and just what you'd expect from someone taking T3 - low TSH, low T4 and OK T3. High T3 is what makes you hyper (and you'd know if you were).

    How do you feel?

  • i FEEL BETTER WITH MORE ENERGY ATTENTION & DESIRES TO DO THINGS FOR FIRST TIME IN MANY YEARS, BUT I AM AFRAID THAT IF I CONTINUE TAKING THIS DOSIS 100 mcg LEVO + 10 mcg CYNOMEL during more time i can go to hiper...i am taking this combination since 26 days for first time in my life...

  • If you go hyper you will know. You will have high temperature, racing heart, fast pulse etc and fell ill. The amount of meds you are currently taking is quite low. Your results are good and you feel well. TSH is not really relevant when you are taking T3. As long as you monitor your health and adjust accordingly it is very unlikely you would be overmedicated on this dose. T3 stays in the system only for a few hours.

  • i think i will reduce the dosis of one of both...which you recommend ? to reduce the Levothyroxine t4 from 100 mcg to 80 and maintain the cynomel t3 on 10 mcg...or to maintain the levothy t4 in 100 and reduce the t3 to 5mcg?

  • You are experimenting with this. And so far it is working well for you. You will, as Angel says, soon know if what you're doing is sending you hyper. I'd keep on as you are for a little longer. The T3 doesn't stay long in your system (the Levo does), so you can soon alter your dosing. Enjoy the energy. It is so long for most of us since we felt WELL, that we don't recognise this as NORMAL when it happens!

    If you start to get palpitations, or not sleep well - that's the time to reduce.

  • Mirthangelica, you are nowhere near going hyper. If you were hyper your TSH would be <0.03 AND your FT4 and FT3 would be elevated above range.

    As you are feeling better on 100mcg T4 and 10mcg T3 you should continue on the same dose :)

  • You've got a long way to go to get hyper! Your FT3 is only just over mid-range. Most people would consider that to be hypO! I certainly would, wouldn't be high enough for me, I need my FT3 OVER the top of the range, my TSH suppressed, and no way am I hyper. So, I'd be increasing the dose, not lowering it, if these were my results. lol

    But if you're feeling good on this dose, then stick to it. Don't lower anything. It's how you feel that counts, not a load of numbers. The lab tests are just guides, but it's the symptoms - or lack of them - that counts. Don't worry!!! You're doing fine!

    Hugs, Grey

You may also like...